# SDR UALA2013020500702

- Difficulty date: February 5, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 61,821 hours, 23,371 cycles
- Engine: Iae V2527A5
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Condition: False Indication
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YELLOW HYD RESOVOIR LOW MESSAGE ACTIVATED, FLIGHT DIVERTED.  REPLACED YELLOW SYSTEM RESERVOIR LOW LEVEL SWITCH,  OPS CHECKED NORMAL.  NO MESSAGE DISPLAYED.
